Hi! I had a heart failure in January 2012. My EF has come to 40% from its initial 26%. I am diabetic and take short acting insulin twice a day (morning and night) and long acting insulin after dinner. My height is 5'8" and weight 75Kg. I have started taking insulin after the heart attack.
I had moderate sex life before January. But since my heart failure I am having Erectile Dysfunction. What should I do to restore my sex life? Please help.
Hi Swingee, Look you have not were you, your age and diabetic 1 or 2, it all helps us to help you, but you may find that this a side effect from your diabetic drugs, there none for this.
The thing to do would be go back to your doctor and see if you could get them changed, sometimes they work in a differany way.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.